Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 803137, 12 pages
http://dx.doi.org/10.1155/2011/803137
Research Article

Limit Circle/Limit Point Criteria for Second-Order Sublinear Differential Equations with Damping Term

1Department of Mathematics, Jining University, Jining 273155, China
2The Thirteen Middle School of Jining, Jining 22100, China

Received 6 September 2011; Accepted 16 October 2011

Academic Editor: Zhenya Yan

Copyright © 2011 Jing Shao and Wei Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Shao and Wei Song, “Limit Circle/Limit Point Criteria for Second-Order Sublinear Differential Equations with Damping Term,” Abstract and Applied Analysis, vol. 2011, Article ID 803137, 12 pages, 2011. doi:10.1155/2011/803137